Přejít na obsah
HealthA2Z® Tension Headache Relief | Acetaminophen 500mg | Caffeine 65mg | Pain Reliever Aid | Aspirin Free (200 caplets (Pack of 2))

Price:

557,08 Kč


HealthA2Z® Tension Headache Relief | Acetaminophen 500mg | Caffeine 65mg | Pain Reliever Aid | Aspirin Free (200 caplets (Pack of 2))

https://nutricity.cz/shop/brsreaacbvybgylg-healtha2z-r-tension-headache-relief-acetaminophen-500mg-caffeine-65mg-pain-reliever-aid-aspirin-free-200-caplets-pack-of-2-235620 https://nutricity.cz/web/image/product.template/235620/image_1920?unique=69c9334

Stock Expiry Date*: 31-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The information below is per-pack only
  • Pain Relief

557,08 Kč 557.08 CZK 557,08 Kč Včetně daně

Not Available For Sale

(1,39 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Složení
  • Typ výrobku
  • Aktivní složky
  • Název typu balení
  • Název značky
  • Typ kontejneru
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Výhody produktu Zmírnění bolesti, Zmírnění bolesti hlavy
Složení Oxid křemičitý, Hypromelosa, kyselina stearová, povidon, Mikrokrystalická celulosa, sodná sůl kroskarmelosy, Polyethylenglykol, Crospovidon, Oxid titaničitý., Předbobtnalý škrob, FD & C Žluté # 6 Hliníkové jezero, FD&C Red #40 Aluminum Lake, D&C red #27 aluminum lake, Acetaminophen 500mg and Caffeine 65mg, Inactive Ingredients corn starch
Aktivní složky Acetaminophen 500mg, Caffeine 65mg
Značka HealthA2Z
Chuť Neochucené
Počet jednotek Počet 400
Formulář položky Kaplet
Hmotnost položky 12.8 Ounces
Počet položek 2
Výrobce Věřitelné zdraví
Typ výrobku acetaminofen
Název typu balení Láhev
Název značky HealthA2Z
Typ kontejneru Láhev
Číslo části výrobce FP0793
Vzorové číslo FP0793
Rozměry položky 2.6 x 2.6 x 5.15 inches
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


HealthA2Z Tension Headache Relief provides quick relief from tension headache pain. The two active ingredients in the specially formulated product work together to provide an effective over-the-counter alternative to prescription headache medication. Take back control and use HealthA2Z Tension Headache Relief to help in your fight against severe tension headache pain.

Important information

Ingredients

Acetaminophen 500mg and Caffeine 65mg; Inactive Ingredients corn starch, croscarmellose sodium, crospovidone, D&C red #27 aluminum lake, FD&C red #40 aluminum lake , FD&C yellow #6 aluminum lake, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, stearic acid, titanium dioxide.

Directions

Do not use more than directed.Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.Children under 12 years of age: ask a doctor

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.6 x 2.6 x 5.15 inches; 12.8 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.